Fourier transforms on an amalgam type space

E. Liflyand

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

We introduce an amalgam type space, a subspace of L1(R+). Integrability results for the Fourier transform of a function with the derivative from such an amalgam space are proved. As an application, we obtain conditions for the integrability of trigonometric series.

Original languageEnglish
Pages (from-to)345-355
Number of pages11
JournalMonatshefte fur Mathematik
Volume172
Issue number3-4
DOIs
StatePublished - Dec 2013

Keywords

  • Amalgam space
  • Bounded variation
  • Fourier transform
  • Integrability

Fingerprint

Dive into the research topics of 'Fourier transforms on an amalgam type space'. Together they form a unique fingerprint.

Cite this